Some results on singularities of solutions for an anisotropic cyrstalline curvature flow

T. Ishiwata, C. Hirota, S. Yazaki

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)119-128
JournalGakuto International Series, Mathematical Sciences and Applications
Volume23
Publication statusPublished - 2005 Jan 1

Cite this

Some results on singularities of solutions for an anisotropic cyrstalline curvature flow. / Ishiwata, T.; Hirota, C.; Yazaki, S.

In: Gakuto International Series, Mathematical Sciences and Applications, Vol. 23, 01.01.2005, p. 119-128.

Research output: Contribution to journalArticle

@article{98ffa76d94b34e219d67e576a683f9c3,
title = "Some results on singularities of solutions for an anisotropic cyrstalline curvature flow",
author = "T. Ishiwata and C. Hirota and S. Yazaki",
year = "2005",
month = "1",
day = "1",
language = "English",
volume = "23",
pages = "119--128",
journal = "Gakuto International Series, Mathematical Sciences and Applications",

}

TY - JOUR

T1 - Some results on singularities of solutions for an anisotropic cyrstalline curvature flow

AU - Ishiwata, T.

AU - Hirota, C.

AU - Yazaki, S.

PY - 2005/1/1

Y1 - 2005/1/1

M3 - Article

VL - 23

SP - 119

EP - 128

JO - Gakuto International Series, Mathematical Sciences and Applications

JF - Gakuto International Series, Mathematical Sciences and Applications

ER -